# SDR CALA9802074

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Punctured
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A PUNCTURE IN FORWARD CARGO AREA WEB JUST FORWARD OF UPPER AFT DOOR STOP.  THE PUNCTURED AREA WAS ROUTED OUT IAW SRM 51-10-1, PAGE 6B.  A WEB REPAIR DOUBLER WAS INSTALLED IAW SRM 51-40-2, FIGURE 1 AND 51-10-2, PAGE 4.
